# SDR SWIA201025323

- Difficulty date: December 16, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 24,239 hours, 20,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMERGENCY LIGHT IS NOT ILLUMINATED.  (FLT 6656)  RELAMPED EMERGENCY LIGHT.
